# SDR 08FDEA00774

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: AUB70273
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PYLON NR 3 ON STA YN=240 THE BRACKET WITH DAMAGED AND DO NOT INSTALLED FOR DWG REPLACE WEB FOR SRM 51-33-01 VOL II AND DWG AUB7027.
